Elliptic problems with nonmonotone discontinuities at resonance
Halidias Nikolaos
Abstract and Applied Analysis, 2002, vol. 7, 1-11
Abstract:
Using the critical point theory of Chang (1981) for locally Lipschitz functionals, we prove an existence theorem for some elliptic problems at resonance with no Carathéodory forcing term.
Date: 2002
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/7/803262.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/7/803262.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:803262
DOI: 10.1155/S1085337502203061
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().